# SDR CNMA20100036

- Difficulty date: December 29, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 56,436 hours, 15,558 cycles
- Engine: Ge CF650C2
- Engine time: 95,166 hours, 22,580 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: RR3415OL
- Part serial: LJA19125
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENG OIL QTY WENT TO ZERO IN FLIGHT, VERIFIED BY LOSS OF OIL PRESS & LOW OIL PRESS LIGHT.  TROUBLESHOT DOWN TO NR 3 ENGINE OIL LUBE AND SCAVENGE PUMP ASSY.  R & R PUMP ASSY IAW MM 79-20-04, SERVICED 25 QTS OF OIL IN ENGINE LEAK CKS AND OPS CKS GOOD.
